MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  SIGMA CRVD XLK INS 2.5 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910  SIGMA CRVD XLK INS 2.5 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158112110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain and stiffness.Doi:(b)(6) 2015, dor:(b)(6) 2018, left knee.
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA CRVD XLK INS 2.5 10MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7761376
Report Number1818910-2018-65992
Device Sequence Number1084854
Product Code JWH
UDI-Device Identifier10603295063278
UDI-Public10603295063278
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number158112110
Device Lot NumberI0139617
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2018
Supplement Date Received by Manufacturer08/27/2018
Initial Report FDA Received Date08/08/2018
Supplement Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR